# SDR 01FDEA00960

- Difficulty date: November 4, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65442344
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) ON CENTER CEILING SUPPORT BEAM AROUND NUT PLATES BS 720+10 TO 720C+3, BL 0, WL 200.  REMOVED AND EPLACED CHORD PER SRM 51-40-4.
